# SDR COMA2008122350043

- Difficulty date: December 22, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N720SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7297
- Aircraft time: 23,146 hours, 19,594 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM JFK RECEIVED FLAPS FAIL CAUTION MSG, AT 8 DEG.  EMERGENCY DECLARED, A/C RETURNED TO JFK LANDED SAFELY.  COMPLIED WITH TASK CARD SI-2-27I0002, FLAPS FAIL CAUTION MESSAGE FOLLOW UP MAINTENANCE ACTION.
